# SDR RAIA00512047

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 18,229 hours, 20,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5435 - STL - EMERGENCY LIGHT OUT AT 2A.  MAINTENANCE RELAMPED EMERGENCY LIGHT AT 2A.
